# SDR ASMF20090904

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 22,581 hours, 13,869 cycles
- Engine: Cfmint CFM567B22
- Engine time: 18,676 hours, 11,149 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Valve
- Part number: 0758002
- Part serial: GRTV0381
- Condition: Failed
- Location: Rt Engine
- Part time: 18,662 hours, 11,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX DETECTED A FUEL LEAK IN THE DRAIN OF THE RT ENGINE.  THE FUEL LEAK INSP WAS PERFORMED DETECTING THE LEAK AT THE VALVE HPTCC, SO IT WAS PERFORMED AN ENGINE START AND CHECK FOR LEAK IAW MMA 71-71-00, IT WAS FOUND ALL CORRECT.  ADDITIONALLY, DURING OVERNIGHT AS PRECAUTIONARY ACTION REPLACED THE VALVE HPTCC, IAW AMM 75-21-01, TESTED CORRECT.
